MIA cover

Mathematical Inequalities & Applications

Volume: 23

Year: 2020


Issue: 3 (July, 2020)
Article number / DOI Authors / Title Pages Abstract Article
23-65 B. Bongioanni, E. Harboure, P. Quijano: Weighted inequalities of Fefferman-Stein type for Riesz-Schrödinger transforms 775–803 View View
23-66 Akbota Muhamediyarovna Abylayeva: Boundedness and compactness of the Hardy type operator with variable upper limit in weighted Lebesgue spaces 805–819 View View
23-67 Miao-Kun Wang, Yu-Ming Chu, Yong-Min Li, Wen Zhang: Asymptotic expansion and bounds for complete elliptic integrals 821–841 View View
23-68 Jian-Mei Shen, Zhen-Hang Yang, Wei-Mao Qian, Wen Zhang, Yu-Ming Chu: Sharp rational bounds for the gamma function 843–853 View View
23-69 Ahmed Salem: Sharp lower and upper bounds for the q-gamma function 855–872 View View
23-70 Jun Cao, Yongyang Jin, Shoufeng Shen, Yurong Wu: Characterizations of weighted Hardy-Rellich inequalities and their applications 873–893 View View
23-71 Xiao Yu, Xiangxing Tao, Huihui Zhang, Jianmiao Ruan: Some estimates for the bilinear fractional integrals on the Morrey space 895–923 View View
23-72 Tuğçe Ünver: Embeddings between weighted Cesàro function spaces 925–942 View View
23-73 B. K. Omarbayeva, L.-E. Persson, A. M. Temirkhanova: Weighted iterated discrete Hardy-type inequalities 943–959 View View
23-74 Norbert Kaiblinger, Bernhard Spangl: An inequality for the analysis of variance 961–969 View View
23-75 Zsolt Páles, Paweł Pasteczka: On Hardy type inequalities for weighted quasideviation means 971–990 View View
23-76 Santanu Bag, Pintu Bhunia, Kallol Paul: Bounds of numerical radius of bounded linear operators using t-Aluthge transform 991–1004 View View
23-77 Marius Munteanu: Fundamental Hlawka-like inequalities for three and four vectors 1005–1013 View View
23-78 Seyyed Mohammad Tabatabaie, AliReza Bagheri Salec, Maryam Zare Sanjari: Remarks on weighted Orlicz spaces on locally compact groups 1015–1025 View View
23-79 Jian Tan: Some Hardy and Carleson measure spaces estimates for Bochner-Riesz means 1027–1039 View View
23-80 Watheq Bani-Domi, Fuad Kittaneh, Mutaz Shatnawi: New norm equalities and inequalities for certain operator matrices 1041–1050 View View
23-81 Mohammed S. Al Ghafri, Jasbir S. Manhas: On Stević-Sharma operators from weighted Bergman spaces to weighted-type spaces 1051–1077 View View
23-82 Mohamed Amine Ighachane, Mohamed Akkouchi, El Hassan Benabdi: A new generalized refinement of the weighted arithmetic-geometric mean inequality 1079–1085 View View
23-83 Conghui Shen, Zengjian Lou, Songxiao Li: Volterra integral operators from 𝒟pp-2+s into F(pλ,pλ+sλ-2,q) 1087–1103 View View
23-84 Mohsen Masoudi, Abbas Salemi: Perturbation bounds for matrix functions 1105–1115 View View
23-85 Fuad Kittaneh, Hamid Reza Moradi: Cauchy-Schwarz type inequalities and applications to numerical radius inequalities 1117–1125 View View
23-86 I. H. Gümüş, H. R. Moradi, M. Sababheh: Further subadditive matrix inequalities 1127–1134 View View
23-87 Mohammad Al-khlyleh, Fadi Alrimawi: Further interpolation inequalities related to arithmetic-geometric mean, Cauchy-Schwarz and Hölder inequalities for unitarily invariant norms 1135–1143 View View
23-88 Senlin Wu, Baofang Fan, Chan He: Covering functionals of Minkowski sums and direct sums of convex bodies 1145–1154 View View